# SDR YENA2024092401297

- Difficulty date: September 20, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N3085J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55132
- Aircraft time: 7,920 hours, 3,024 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FUSELAGE / FWD FUSELAGE / RH FWD SERVICE DOOR SCUFF PLATES / UNDERNEATH LOWER SCUFF PLATE / CORROSION - TEMPORARY REPAIR; REFERENCES: /1/ AIRBUS CANADA REO-500-53-21-927 REV. -- /2/ AIRBUS CANADA REO-500-53-21-914 REV. – /3/ DAMAGE REPORT /4/ AVIANOR NRC A49107-1021 /5/ SB BD500-530010 ISSUE 004. DESCRIPTION: DURING THE CURRENT HEAVY CHECK AT YMX DATED SEPTEMBER 2024, N3085J (MSN 55132), WAS FOUND WITH TOTAL THIRTEEN (QTY 13) CORROSION SPOTS AFFECTING THE FORWARD FUSELAGE RH LOWER SKIN (P/N C02312410-007 REF) UNDERNEATH SERVICE DOOR LOWER SCUFF PLATES. SEE THE REF /3/ DAMAGE RPEORT FOR MORE DETAILS. THE FOLLOWING ARE THE MRT DIMENSIONS AFTER THE BLEND OUT: REWORK #1: 0.113” REWORK #2: 0.112"REWORK #3:  0.120" REWORK #4: 0.112" REWORK #5: 0.119" REWORK #6: 0.112" REWORK #7: 0.116" REWORK #8: 0.117" REWORK #9: 0.113" REWORK #10: 0.114" REWORK #11: 0.113" REWORK #12: 0.063" REWORK #13: 0.119". THE ASRP WAS CONSULTED AND NO ALLOWABLES WERE FOUND FOR THIS DAMAGE.  AIRBUS CANADA WAS CONTACTED FOR DISPOSITION AND PROVIDED REF /1/ REO FOR REWORK AREA #1 TO #8  WITH APPROVAL OF THE MENTIONED MRT TO BE ACCEPTABLE AS IS WITH INSPECTIONS PERFORMED, SURFACE REPROTECTION APPLIED AND REPLACING AFFECTED FASTENERS AND FOR REWORKED AREA #9 TO #13 AIRBUS PROVIDED REF /2/ REO TO OPEN UP THE HOLES, INSTALL SOLID RIVETS, INSTALL DOUBLER AND APPLY CIC ON THE AREA. REF /1/ AND  REF /2/  REO STATED TO COMPLETED REF /5/ SB BD500-530010 ISSUE 004-PART A (THIS SB EC IS ALREADY ASSIGNED TO THIS CHECK). THESE INSTRUCTIONS ARE APPROVED AS A TEMPORARY REPAIR WITH 10000 FH LIMITATION AND REINSPECTION REQUIREMENT. EC AC24-1200-01 IS ISSUED TO TRACK THE TEMPORARY REPAIR ACCOMPLISHMENT IN ACCORDANCE WITH REF /1/REO   AND REF /2/ REO WITHOUT DEVIATIONS. EC AC24-1200-02 IS ISSUED TO TRACK THE POST REPAIR INSPECTIONS IN ACCORDANCE WITH REF /1/ REO AND REF /2/ REO (METHOD: DVI, THRESHOLD & INTERVAL: 1000FH) EC AC24-1200-03 IS ISSUED TO TRACK THE PERMANENT REPAIR WITHIN 10,000FH - PENDING OEM INSTRUCTIONS. SUBSTANTIATION: THIS REPAIR HAS BEEN ACCOMPLISHED IN ACCORDANCE WITH REF /1/ & /2/ REO WITHOUT DEVIATIONS. THIS REPAIR IS CLASSIFIED AS MAJOR (E/C: AC24-1200-01)
